# SDR USAA2012020700022

- Difficulty date: February 4, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reservoir
- Part number: 315U20271
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1250, THE CREW REPORTED AN ODOR IN THE CABIN DURING DESCENT.  MAINTENANCE FOUND THE RIGHT ENGINE THRUST REVERSER RESERVOIR ASSEMBLY TOP LEAKING OIL ONTO THE RT ENGINE.  REPLACED THE RT ENGINE THRUST REVERSER AUX RESERVOIR ASSEMBLY.
